Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

What could cause itchy palms and soles of feet ?

What could cause itchy palms and soles of feet, with no skin changes. Fatigue with dizziness and orange urine ?
Asked On : Sun, 18 Apr 2010
Answers:  2 Views:  2476
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Welcome to HCM.
Every one gets itchy palms and soles sometimes, due to some irritant. It is of no consequence.
If you have persisting itching of palms and soles you need to consult a dermatologist to rule out any skin infection or allergy to something you must be using or handling.
Fatigue and dizziness can be caused by many disease conditions and needs thorough clinical examination and detailed investigation to arrive at a diagnosis and treat accordingly.
Orange urine may be due to insufficient intake of water or can be caused by certain drugs.
If increasing water intake does not clear the urine, then you need to get your urine routine and microscopic examination done to see if there is anything abnormal.
Wish you all the best.
Answered: Mon, 14 Nov 2011
I find this answer helpful
  Anonymous's Response

Hi.. Orange discoloration of the urine can occur if you are on certain group of medical drugs, that include multivitamin, antitubercular drugs.. Antitubercular drugs are also know to cause neuropathy which can cause symptoms of abnormal sensation.. If you are on medication, then discuss with your doctor if these drugs are causing your symptoms...

Answered: Sun, 25 Apr 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor